| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 1, 2007, no. 9-12


A. Tamrabet, A. Kadem
      A combined Walsh function and Sumudu transform for solving the two-dimensional neutron transport equation
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 9-12, 409-421.

Yunming Zhou
      The existence of positive solutions for four-point nonlinear boundary value problem
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 9-12, 423-435.

S. Lahrech, A. Jaddar, J. Hlal, A. Ouahab, A. Mbarki
      Banach-Steinhaus type theorems in locally convex spaces for bounded convex processes
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 9-12, 437-441.

S. Lahrech, A. Benbrik, A. Jaddar, A. Ouahab, A. Mbarki
      Fuzzy calculus for strong limiting subdifferential in Banach spaces
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 9-12, 443-450.

Yunhui Li, Fazhan Geng, Minggen Cui
      The analytical solution of a system of nonlinear differential equations
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 9-12, 451-462.

E. J. Vanderperre
      On the idle time of a repairman attending a renewable cold standby system
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 9-12, 463-469.

A. K. Sharma, V. Kumar
      Weighted composition operators between Bergman-type spaces and weighted Banach spaces
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 9-12, 471-478.

Jishan Fan, Hongjun Gao
      A note on the regularity of weak solutions to the 3-D MHD equations
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 9-12, 479-485.

Shang Xiaozhou, Gao Mingzhe
      New extensions on Hilbert's theorem for double series
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 9-12, 487-496.

W. Aziz, T. Lara
      Controllability of periodic CNN under von Neumann boundary conditions
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 9-12, 497-506.

H. Bouzahir
      A variation of constants formula for partial linear functional differential equations with infinite delay
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 9-12, 507-528.

K. K. Dewan, N. Singh, A. Mir
      Growth of polynomials not vanishing inside a circle
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 9-12, 529-538.

P. Vijayaraju, R. Hemavathy
      Common fixed point theorem for generalized asymptotically nonexpansive, uniformly noncommuting mappings
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 9-12, 539-552.

A. Shoja, H. Mazaheri
      General orthogonality in Banach spaces
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 9-12, 553-556.

Tsung-fang Wu
      Multiplicity of positive solution of p-Laplacian problems with sign-changing weight functions
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 9-12, 557-563.

A. Biswas, E. Zerrad
      Higher order Gabitov-Turitsyn equation for dispersion-managed solitons in multiple channels
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 9-12, 565-582.

V. Lampret
      A comparison between derivations of Hermite's and Simpson's rules
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 9-12, 583-602.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |